×

Found 98 Documents (Results 1–98)

Circle diffeomorphisms, rigidity of symmetric conjugation and affine foliation of the universal Teichmüller space. (English) Zbl 1387.30064

Asuke, Taro (ed.) et al., Geometry, dynamics, and foliations 2013. In honor of Steven Hurder and Takashi Tsuboi on the occasion of their 60th birthdays. Based on the conferences held in Tokyo, Japan, ‘Geometry and Foliations 2013’, September 9–14, 2013, ‘Geometry and Dynamics 2013’, September 15–16, 2013 and ‘B\(\Gamma\) School II’, September 17–19, 2013. Tokyo: Mathematical Society of Japan (MSJ) (ISBN 978-4-86497-040-2/hbk). Advanced Studies in Pure Mathematics 72, 145-180 (2017).
MSC:  30F60 32G15
PDFBibTeX XMLCite

The hyperbolic metric on the complement of the integer lattice points in the plane. (English) Zbl 1382.30064

Dang, Pei (ed.) et al., New trends in analysis and interdisciplinary applications. Selected contributions of the 10th ISAAC congress, Macau, China, August 3–8, 2015. Basel: Birkhäuser/Springer (ISBN 978-3-319-48810-3/pbk; 978-3-319-48812-7/ebook). Trends in Mathematics. Research Perspectives, 247-252 (2017).
MSC:  30F45
PDFBibTeX XMLCite
Full Text: DOI

No proper conjugation for quasiconvex cocompact groups of Gromov hyperbolic spaces. (English) Zbl 1325.20037

Hamenstädt, Ursula (ed.) et al., In the tradition of Ahlfors-Bers, VI. Proceedings of the 5th triennial Ahlfors-Bers colloquium, Houston, TX, USA, March 24–27, 2011. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-7427-1/pbk; 978-1-4704-0941-8/ebook). Contemporary Mathematics 590, 125-136 (2013).
PDFBibTeX XMLCite
Full Text: DOI

Non-divergent infinitely discrete Teichmüller modular transformation. (English) Zbl 1295.30100

Matsuzaki, Katsuhiko (ed.) et al., Topics in finite or infinite dimensional complex analysis. Proceedings of the 19th international conference on finite or infinite dimensional complex analysis and applications (ICFIDCAA), Hiroshima, Japan, December 11–15, 2011. Sendai: Tohoku University Press (ISBN 978-4-86163-219-8/hbk). 97-102 (2013).
MSC:  30F60 37F30
PDFBibTeX XMLCite

Topics in finite or infinite dimensional complex analysis. Proceedings of the 19th international conference on finite or infinite dimensional complex analysis and applications (ICFIDCAA), Hiroshima, Japan, December 11–15, 2011. (English) Zbl 1261.00015

Sendai: Tohoku University Press (ISBN 978-4-86163-219-8/hbk). xii, 268 p. (2013).
PDFBibTeX XMLCite

The Petersson series vanishes at infinity. (English) Zbl 1256.30028

Jiang, Yunping (ed.) et al., Quasiconformal mappings, Riemann surfaces, and Teichmüller spaces. AMS special session in honor of Clifford J. Earle, Syracuse, NY, USA, October 2–3, 2010. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-5340-5/pbk; 978-0-8218-9029-5/ebook). Contemporary Mathematics 575, 299-311 (2012).
MSC:  30F35 30F60 32G15
PDFBibTeX XMLCite

Symmetric groups that are not the symmetric conjugates of Fuchsian groups. (English) Zbl 1209.30008

Bonk, Mario (ed.) et al., In the tradition of Ahlfors-Bers, V. Proceedings of the 4th triennial Ahlfors-Bers colloquium, Newark, NJ, USA, May 8–11, 2008. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-4732-9/pbk). Contemporary Mathematics 510, 239-247 (2010).
MSC:  30C62 30F60 37F30
PDFBibTeX XMLCite

The action of elliptic modular transformations on asymptotic Teichmüller spaces. (English) Zbl 1202.30072

Biswas, Indranil (ed.) et al., Teichmüller theory and moduli problem. Proceedings of the workshop at Harish-Chandra Research Institute, Allahabad, India, January 5–15, 2006. Mysore: Ramanujan Mathematical Society (ISBN 978-93-80416-00-7/hbk). Ramanujan Mathematical Society Lecture Notes Series 10, 481-488 (2010).
MSC:  30F60 37F30 32G15
PDFBibTeX XMLCite

Elliptic quasiconformal mapping classes acting on asymptotic Teichmüller spaces. (English) Zbl 1146.30026

Imayoshi, Yoichi (ed.) et al., Complex analysis and applications. Proceedings of the 15th international conference on finite or infinite dimensional complex analysis and applications, Osaka, Japan, July 30–August 3, 2007. Osaka: Osaka Municipal Universities Press (ISBN 978-4-901409-37-7/hbk). OCAMI Studies 2, 169-173 (2007).
MSC:  30F60 37F30
PDFBibTeX XMLCite

A classification of the modular transformations of infinite dimensional Teichmüller spaces. (English) Zbl 1170.30020

Canary, Dick (ed.) et al., In the tradition of Ahlfors-Bers, IV. Proceedings of the 3rd Ahlfors-Bers colloquium, Ann Arbor, MI, USA, May 19–22, 2005. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-4227-0/pbk). Contemporary Mathematics 432, 167-177 (2007).
MSC:  30F60 37F30 32G15
PDFBibTeX XMLCite

Indecomposable continua and the limit sets of Kleinian groups. (English) Zbl 1073.30035

Abikoff, William (ed.) et al., In the tradition of Ahlfors and Bers, III. Proceedings of the 2nd Ahlfors-Bers colloquium, Storrs, CT, USA, October 18–21, 2001. Providence, RI: American Mathematical Society (AMS) (ISBN 0-8218-3607-2/pbk). Contemporary Mathematics 355, 321-332 (2004).
MSC:  30F40 37F30
PDFBibTeX XMLCite

Convergence of the Hausdorff dimension of the limit sets of Kleinian groups. (English) Zbl 0973.30030

Kra, Irwin (ed.) et al., In the tradition of Ahlfors and Bers. Proceedings of the first Ahlfors-Bers colloquium, State University of New York, Stony Brook, NY, USA, November 6-8, 1998. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 256, 243-254 (2000).
MSC:  30F40 57M50
PDFBibTeX XMLCite

The Petersson series for short geodesics. (English) Zbl 0945.30036

Laine, Ilpo (ed.) et al., 16th Rolf Nevanlinna colloquium. Proceedings of the international conference held in Joensuu, Finland, August 1-5, 1995. Berlin: de Gruyter. 143-150 (1996).
MSC:  30F40
PDFBibTeX XMLCite

Bounded and integrable quadratic differentials: Hyperbolic and extremal lengths on Riemann surfaces. (English) Zbl 0920.30035

Noguchi, J. (ed.) et al., Geometric complex analysis. Proceedings of the conference held at the 3rd International Research Institute of the Mathematical Society of Japan, Hayama, March 19–29, 1995. Singapore: World Scientific. 443-450 (1996).
Reviewer: H.Lange (Erlangen)
MSC:  30F30
PDFBibTeX XMLCite

Convergence of circle packings to Riemann mappings. (Japanese) Zbl 0974.30527

Matsuzaki, Katsuhiko (ed.), Geometry of circle packing. Proceedings of a symposium held at the Research Institute for Mathematical Sciences, Kyoto University, Kyoto, Japan, September 19-22, 1994. Kyoto: Kyoto Univ., Research Institute for Mathematical Sciences, RIMS Kôkyûroku. 893, 24-35 (1995).
MSC:  30C35 30F45 52C15
PDFBibTeX XMLCite

Parameters of deformation spaces of circle packings. (Japanese) Zbl 0974.30580

Matsuzaki, Katsuhiko (ed.), Geometry of circle packing. Proceedings of a symposium held at the Research Institute for Mathematical Sciences, Kyoto University, Kyoto, Japan, September 19-22, 1994. Kyoto: Kyoto Univ., Research Institute for Mathematical Sciences, RIMS Kôkyûroku. 893, 70-79 (1995).
MSC:  30F60 30C65 52C15
PDFBibTeX XMLCite

Geometry of circle packing. Proceedings of a symposium held at the Research Institute for Mathematical Sciences, Kyoto University, Kyoto, Japan, September 19–22, 1994. (English, Japanese) Zbl 0889.30004

PDFBibTeX XMLCite

Several characterizations of Fuchsian groups of divergence type. (English) Zbl 1126.30314

Matsuzaki, Katsuhiko (ed.), Complex analysis on hyperbolic 3-manifolds. Proceedings of a conference held at the Research Institute for Mathematical Sciences, Kyoto University, Kyoto, Japan, January 24–28, 1994. Kyoto: Kyoto Univ., Research Institute for Mathematical Sciences. RIMS Kôkyûroku 882, 51-56 (1994).
MSC:  30F35
PDFBibTeX XMLCite

Complex analysis on hyperbolic 3-manifolds. Proceedings of a conference held at the Research Institute for Mathematical Sciences, Kyoto University, Kyoto, Japan, January 24–28, 1994. (English) Zbl 0889.57002

MSC:  57-06 32-06 00B25
PDFBibTeX XMLCite

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Main Field

Biographic Reference

Software